Open Access
Translator Disclaimer
2014 The Determinants, Inverses, Norm, and Spread of Skew Circulant Type Matrices Involving Any Continuous Lucas Numbers
Jin-jiang Yao, Zhao-lin Jiang
J. Appl. Math. 2014(SI03): 1-10 (2014). DOI: 10.1155/2014/239693

Abstract

We consider the skew circulant and skew left circulant matrices with any continuous Lucas numbers. Firstly, we discuss the invertibility of the skew circulant matrices and present the determinant and the inverse matrices by constructing the transformation matrices. Furthermore, the invertibility of the skew left circulant matrices is also discussed. We obtain the determinants and the inverse matrices of the skew left circulant matrices by utilizing the relationship between skew left circulant matrices and skew circulant matrix, respectively. Finally, the four kinds of norms and bounds for the spread of these matrices are given, respectively.

Citation

Download Citation

Jin-jiang Yao. Zhao-lin Jiang. "The Determinants, Inverses, Norm, and Spread of Skew Circulant Type Matrices Involving Any Continuous Lucas Numbers." J. Appl. Math. 2014 (SI03) 1 - 10, 2014. https://doi.org/10.1155/2014/239693

Information

Published: 2014
First available in Project Euclid: 1 October 2014

zbMATH: 07131432
MathSciNet: MR3198369
Digital Object Identifier: 10.1155/2014/239693

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2014 • No. SI03 • 2014
Back to Top